Exposure to Glycol Ethers and Subsequent Anemia
Institute of Environmental Health Sciences: "Thank
you for your comments about exposure to glycol ethers
and subsequent anemia. The scientific literature seems
to support your concerns."
(Formerly known as autoimmune
hemolytic anemia or AIHA)
Dr James D. Sidman: be a
lumper not a splitter (Look at the BIG PICTURE / not separate into its
doctors do not know what the fatigue is of Chronic Fatigue Immune
Dysfunction Syndrome (CFS, FM also)
Find AIHA or IMHA, THE
FATIGUE of CFIDS
Flu symptoms may also be: Exposure to Glycol
Ether + 'the anemia' Glycol Ether Causes
of hemolytic anemia, per medical dictionary:
Shortness of breath
Rapid heart rate
Yellow skin color (jaundice)
blood in urine?
(a commonly found glycol ether) causes
In severe, acute exposure very high white blood cell
production is stimulated
- Other signs:
|Autoimmune action on Nervous System:
term Memory Loss,
Personality change (grouchy
Mimics psychiatric disorder,
Autoimmune Issue, or
cancer can show up 'down the road' / Birth defects, too -
|Q: Diagnosed with
meningitis? When did you get sick?
Did you have any flu symptoms? What was
different Right THEN? if so
I looked up meningitis 4 years ago & noticed there is an
autoimmune aspect to it. The chemical I suspect for causing
autoimmune issues AND flu symptoms is one of the glycol ethers.
If someone poisoned by glycol ether stood for awhile three feet
or so away, they would be expelling the molecules of chemical
in their respiration, it would get into your eyes, and expose
you 'second hand'
examples of 'second hand' glycol ether
- Low grade fever.
- Nausea and woozy.
- severe migraine that wouldn't go away. .
- High white blood cells
- Very painful
- I think my vision is messed up a little and
- ringing in my ears (Margaret:
"In this 'setting,' I would be concerned about
was wondering whether or not it started on Friday. It is
possible that it is Autoimmune Meningitis which is usually
thought to be bacterial meningitis (but isn't). If is very
possibly that it is caused from glycol ether exposure which does
cause multiple autoimmune issues (& meningitis is a nervous
system Autoimmune Issue).
One way to be exposed to glycol ether is 'second hand' If
someone (who was poisoned) stood at the teller booth for a
little while, the molecules of glycol ether would be in their
respiration, to get into your eyes. Look at the signs of Chronic
Fatigue Immune Dysfunction Syndrome. The anemia is hemolytic
anemia (also autoimmune) and very high white blood cell counts
can be a side effect of advance
anemia (AI action on red blood cells ... made in fatty portion
of bone marrow down the road as it compensates... stimulates the
production of white blood cells ... not an infection most
probably in this scenario); horrible headaches are also part of
the pattern, memory loss, grouchiness, etc
I've noticed that gamma globulin seems to help; whole blood cell
transfusions; Rituxins if things keep piling on; but medications
are generally more harmful than helpful for most, because many
times they contain glycol ether.
Ringing in ears can be an
Meniere's disease /
could lead to deafness; Vision also affected.
meningitis simulating bacterial
Some people look for 'natural' help / such as
glyconutrients for better cell-to-cell communication
Methyl-Tertiary-Butyl-Ether caused Gary's harm)
Do you have FATIGUE?
ask if there is blood in urine (one of 8 signs of hemolytic
Most doctors will not be open to any new ideas from a non
medical person; I have spent an inordinate amount of time on
this since 2002, so I recognize the harm of glycol ether,
various types of exposure, the pattern of its harm AND have also
stumbled upon helps for this group of people.
- My cultures came
back all negative but I'm still taking antibiotics
- I do get tired very easy. I was wanting to sleep
a lot and had just told my supervisor that I wasn't
sure if I would be able to make it through my work
- Tired and light headed every now
Comment: Doctors do see
the pattern, they just don't realize that it is glycol ether
(a chemical poisoning) that is causing it all. Your baby
sounds like he has signs of exposure. Who takes care of him?
Anything different for him before his 'cold, cough' started
up? It is possible you got some exposure from HIM and at
work. Only you would know; as only you know when the fatigue
" I do get tired very easy. I was wanting to sleep a lot;
These sound like the anemia; and it is a serious anemia
Maybe you could tell Dr that you were looking on the
internet and found thus 'n so, and ask what remedied the
anemia that 3 year old Jessi John had 3 years ago. Maybe the
family will tell you. I think I heard she was medivaced from here;
computer picked her therapy. I think it was Rituxin (?)
The issue with antibiotics, when there
is no infection, is that they can kill the good bacteria in the
stomach and allow fungus to start; also, if the exact
right anti-biotic isn't selected, it just causes that bacteria
to become resistant to the antibiotic & antibiotics working for
you in the future will be diminished. IF the white blood
cell numbers are noticeably elevated, and you have the symptoms
for the anemia, you could have had enough glycol ether exposure
to go to acute autoimmune hemolytic anemia in a short period of
|When you want to know what is in a product, put the name of the
product in your search engine, then put msds (stands for Material Safety
Data Sheet) and it gives you the ingredients. The imitrex shot came out
mid 2008 and there is up to 1.1% that is the actual medication (said to
be potent) the rest are thought to be non hazardous products (98 % +)
Look at the #3 comments & you
see that headaches can be caused by it, fatigue, vision abnormalities,
etc. With those kind of warnings, I suspect that some type of
glycol ether is there, too, IF they are talking about the shot; however,
it references exposure in workplace (Exposure to what?)
What is in the medications you take?
INFORMATION, DATA, AND MATERIAL CONTAINED, PRESENTED, OR PROVIDED HERE VIA
IS FOR GENERAL INFORMATION PURPOSES ONLY AND IS NOT TO BE
CONSTRUED OR INTENDED AS PROVIDING MEDICAL OR LEGAL ADVICE.
Is Pepper Spray unnecessarily
used in training Police & Troopers & Military in our Nation?
2-10% of pepper spray is 'pepper' the balance are additives
and health damaging propellants
States limit the amount of pepper in pepper spray (thus 2%
Affects pets and children too
|PLEVA discussion forum
http://www.valdezlink.com/re/health/pleva.htm ...Mom Lisa:
"No, i don't recall a serious flu recently since the lesions. The only
incident I can recall is this past summer he went swimming in a pool
that was just treated for yellow algae and he broke out in rash
immediately! I had him stay out of the pool. The rash cleared. Then
weeks later I noticed these lesions. I don't know?"
I looked up yellow algae and what is used for pool cleaning. Although
not the chemical family I would suspect, it shows seriously health
hazardous, strong chemicals.
To Dave of IL:
Should look for glycol ether at onset of all flu symptoms. They would be
found IMMEDIATELY preceding the start of flu symptoms. I think doctors
should all be aware of the anemia glycol ether causes: AIHA or IMHA. You
can be exposed second hand, so notice who has come around differently
than before flu symptoms. I just wrote a web page that might be a help
in understanding this and a help to your doctors in finding the anemia,
as well as a couple of HELPS that seem to be out there with this
autoimmune causing chemical. The most important thing for doctors to
understand is that very high white blood cell counts can be a side
effect of the ANEMIA unrelated to an infection. This web page was for
the benefit of one of someone who meets the public in our town. Her symptoms and
work setting make me suspect second hand exposure to one of the glycol
ethers: probably 2-butoxyethanol which was spewed everywhere in the
dispersants of the Gulf of Mexico & workers there who are now returning
to our town
The 2005 study looking for trends, by Drs.
Tristan Weinkle, Sharon Center, John Randolph, Stephen Barr, and Hollis
Erb at Cornell University, reviewed 151 dogs with IMHA.
2-Butoxy Ethanol is
unquestionably Health Hazardous
A help would be to
avoid all glycol ether exposures for continued health for EVERYONE in the
Helps to look for 'the pattern'
So far, our
Nation's doctors don't suspect glycol ether exposure for 'headaches' / high
white blood cell counts (part of the anemia), etc
WHY Avoid add-on
"How come it
doesn't feel like Christmas?? I'm not feeling it this year at all"
"I am so tired. Wish I could
have the luxury to just go to bed and not do a thing called sleep the whole
This might be
'the hard to find' anemia & depression from glycol ether exposure. Remember how
sick you were on Oct 22